RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 4, Pages 87–166 (Mi aa1452)  

This article is cited in 11 scientific papers (total in 11 papers)

Research Papers

Homogenization of elliptic operators with periodic coefficients depending on the spectral parameter

T. A. Suslina

St. Petersburg State University, Faculty of Physics, St. Petersburg, Russia

Full text: PDF file (654 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:4, 651–708

Bibliographic databases:

Received: 10.12.2014

Citation: T. A. Suslina, “Homogenization of elliptic operators with periodic coefficients depending on the spectral parameter”, Algebra i Analiz, 27:4 (2015), 87–166; St. Petersburg Math. J., 27:4 (2016), 651–708

Citation in format AMSBIB
\Bibitem{Sus15}
\by T.~A.~Suslina
\paper Homogenization of elliptic operators with periodic coefficients depending on the spectral parameter
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 4
\pages 87--166
\mathnet{http://mi.mathnet.ru/aa1452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3580194}
\elib{http://elibrary.ru/item.asp?id=24849910}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 4
\pages 651--708
\crossref{https://doi.org/10.1090/spmj/1412}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383057300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84978422585}


Linking options:
  • http://mi.mathnet.ru/eng/aa1452
  • http://mi.mathnet.ru/eng/aa/v27/i4/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kukushkin, T. A. Suslina, “Homogenization of high order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 28:1 (2017), 65–108  mathnet  crossref  mathscinet  isi  elib
    2. Meshkova Yu.M., Suslina T.A., “Two-parametric error estimates in homogenization of second-order elliptic systems in $\mathbb{R}^d$”, Appl. Anal., 95:7, SI (2016), 1413–1448  crossref  mathscinet  zmath  isi  elib  scopus
    3. Meshkova Yu.M., Suslina T.A., “Homogenization of initial boundary value problems for parabolic systems with periodic coefficients”, Appl. Anal., 95:8 (2016), 1736–1775  crossref  mathscinet  zmath  isi  elib  scopus
    4. T. A. Suslina, “Homogenization of the Dirichlet problem for higher-order elliptic equations with periodic coefficients”, St. Petersburg Math. J., 29:2 (2018), 325–362  mathnet  crossref  isi  elib
    5. Yu. M. Meshkova, T. A. Suslina, “Homogenization of the Dirichlet problem for elliptic and parabolic systems with periodic coefficients”, Funct. Anal. Appl., 51:3 (2017), 230–235  mathnet  crossref  crossref  isi  elib
    6. Yu. M. Meshkova, T. A. Suslina, “Usrednenie pervoi nachalno-kraevoi zadachi dlya parabolicheskikh sistem: operatornye otsenki pogreshnosti”, Algebra i analiz, 29:6 (2017), 99–158  mathnet  elib
    7. R. Chill, A. F. M. Elst, “Weak and strong approximation of semigroups on Hilbert spaces”, Integr. Equ. Oper. Theory, 90:1 (2018), 9  crossref  mathscinet  isi  scopus
    8. T. A. Suslina, “Homogenization of the Neumann problem for higher order elliptic equations with periodic coefficients”, Complex Var. Elliptic Equ., 63:7-8, SI (2018), 1185–1215  crossref  mathscinet  zmath  isi  scopus
    9. T. A. Suslina, “Usrednenie statsionarnoi periodicheskoi sistemy Maksvella v ogranichennoi oblasti v sluchae postoyannoi magnitnoi pronitsaemosti”, Algebra i analiz, 30:3 (2018), 169–209  mathnet  elib
    10. Khrabustovskyi A. Post O., “Operator Estimates For the Crushed Ice Problem”, Asymptotic Anal., 110:3-4 (2018), 137–161  crossref  isi
    11. Suslina T.A., “Homogenization of Higher-Order Parabolic Systems in a Bounded Domain”, Appl. Anal., 98:1-2, SI (2019), 3–31  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:216
    Full text:33
    References:37
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019